Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v71.i4.20
pages 315-325

ALGEBRA OF SEQUENCES OF INDEX OBJECT-CORRESPONDENCES: RULES OF DERIVATION

O. V. Kulagin
Penza Research Electrical Engineering Institute, Penza, Russian Federation

RESUMO

This is the third article in the series devoted to algebra of sequences of index object-correspondences (ASIOC). The article presents the ASIOC rules of derivation and defines operations on complex and polyadic index object-correspondences based on such rules.

Referências

  1. Kulagin, O. V., Algebra of sequences of index object-correspondences: the notion of index object-correspondences.

  2. Kulagin, O. V., Algebra of sequences of index object-correspondences: operations on index object-correspondences.

  3. Mathematical Encyclopedic Dictionary. Logical Conclusion.

  4. Mathematical Encyclopedic Dictionary. Rule Derivation.


Articles with similar content:

ALGEBRA OF SEQUENCES OF INDEX OBJECT-CORRESPONDENCES: SYNTHESIS OF PROGRAMS AND HARDWARE CONFIGURATIONS
Telecommunications and Radio Engineering, Vol.71, 2012, issue 7
O. V. Kulagin
ALGEBRA OF SEQUENCES OF INDEX OBJECT-CORRESPONDENCES: OPERATIONS ON INDEX OBJECT-CORRESPONDENCES
Telecommunications and Radio Engineering, Vol.71, 2012, issue 3
O. V. Kulagin
Mathematical Problems of Information Protection in Software
Telecommunications and Radio Engineering, Vol.68, 2009, issue 13
G. N. Chizhukhin, O. V. Kulagin, Yu. G. Bochkareva
An Iterative Algorithm of Estimating the Parameters of the Fractal Brownian Motion
Journal of Automation and Information Sciences, Vol.44, 2012, issue 7
Valeriya V. Bondarenko
Particularities in Application of Stochastic Metagrammars for Modeling the States of Digital Channels of Communication During Retrieval of Documentary Messages
Telecommunications and Radio Engineering, Vol.62, 2004, issue 1-6
O. I. Atakishchev, B. V. Klujkov